MathSciNet Relay Station
MathSciNet bibliographic data
MR1407629 13A35 (13D99)
Katzman, Mordechai Finite criteria for weak $F$-regularity. Illinois J. Math. 40 (1996), no. 3, 453–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement